Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 4, pp 486–489 | Cite as

Infinitely small conformal deformations of a multiply-connected convex surface

  • E. D. Fesenko
Brief Communications
  • 16 Downloads

Keywords

Convex Surface Conformal Deformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. N. Vekua, Generalized Analytical Functions [in Russian], Fizmatgiz, Moscow (1959).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • E. D. Fesenko
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations